Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Constipation, unable to pass bowels, passing twice a month, white specks in passing stools. Treatment?

Hi my name is, 18 and I have a few concerns with my bowel moments. The problem is, I don t go very frequently, once or twice a month to be exact. And its always a struggle trying to go. And when I do its big, of course, and not only that, very recently I noticed little white specks in it. What could this mean, what should I do??!
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing in to Healthcare Magic!
Your bowel habit indicates that you have chronic constipation.
the white specs are nothing but the normal mucus which is getting collected due to constipation.
You need to take a stool softener like Lactulose(LOOZ/DUPHALAC etc) 30ml at bed time to produce 3 motions per week.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor